# SDR REXA200900048

- Difficulty date: April 23, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 15,143 hours, 12,978 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Part time: 15,143 hours, 12,978 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN FWD PRESSURE BULKHEAD AROUND PARK BRAKE CABLE CUT-OUT.  REPAIRED CRACKS IAW  REO 601R-53-11-563.
